# SDR 9625809909

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND OVERWING EXIT EMERGENCY LIGHTS DIM.  MAINTENANCE REPAIRED GROUND TERMINAL CONNECTION.  OPERATIONAL CHECK NORMAL.
